# SDR IPXA2015092793969

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 15,965 hours, 10,222 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Mount
- Part number: A5397355400200
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, AFT LOWER EXTERNAL FUSELAGE, AFT RADIO ALTIMETER CAN CORRODED ON MOUNTING FLANGE INNER MATTING SURFACE. R & R CAN IAW SRM 51-40-21.
